Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 67, Issue 3, pp 331–348

A certain class of diffusion processes associated with nonlinear parabolic equations

  • Tadahisa Funaki
Article

DOI: 10.1007/BF00535008

Cite this article as:
Funaki, T. Z. Wahrscheinlichkeitstheorie verw Gebiete (1984) 67: 331. doi:10.1007/BF00535008

Summary

We introduce a martingale problem to associate diffusion processes with a kind of nonlinear parabolic equation. Then we show the existence and uniqueness theorems for solutions to the martingale problem.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Tadahisa Funaki
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceNagoya UniversityNagoyaJapan